ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2012 , Volume 11 , Issue 2

Select all articles

Export/Reference:

Well-posedness and long term behavior of a simplified Ericksen-Leslie non-autonomous system for nematic liquid crystal flows
Stefano Bosia
2012, 11(2): 407-441 doi: 10.3934/cpaa.2012.11.407 +[Abstract](1158) +[PDF](577.4KB)
Regularity criterion of the Newton-Boussinesq equations in $R^3$
Zhengguang Guo and Sadek Gala
2012, 11(2): 443-451 doi: 10.3934/cpaa.2012.11.443 +[Abstract](859) +[PDF](329.9KB)
Solutions for polyharmonic elliptic problems with critical nonlinearities in symmetric domains
Jingbo Dou and Qianqiao Guo
2012, 11(2): 453-464 doi: 10.3934/cpaa.2012.11.453 +[Abstract](1081) +[PDF](419.1KB)
Lyapunov-type inequalities for even order differential equations
Xiaofei He and X. H. Tang
2012, 11(2): 465-473 doi: 10.3934/cpaa.2012.11.465 +[Abstract](891) +[PDF](307.1KB)
Best asymptotic profile for the system of compressible adiabatic flow through porous media on quadrant
Shifeng Geng and Zhen Wang
2012, 11(2): 475-500 doi: 10.3934/cpaa.2012.11.475 +[Abstract](976) +[PDF](434.9KB)
The estimate of the multi-scale homogenization method for Green's function on Sobolev space $W^{1,q}(\Omega)$
Wen-ming He and Jun-zhi Cui
2012, 11(2): 501-516 doi: 10.3934/cpaa.2012.11.501 +[Abstract](820) +[PDF](399.4KB)
Nonradial positive solutions for a biharmonic critical growth problem
Zhongliang Wang
2012, 11(2): 517-545 doi: 10.3934/cpaa.2012.11.517 +[Abstract](1059) +[PDF](536.8KB)
Global solutions to quasilinear wave equations in homogeneous waveguides with Neumann boundary conditions
Jason Metcalfe and Jacob Perry
2012, 11(2): 547-556 doi: 10.3934/cpaa.2012.11.547 +[Abstract](813) +[PDF](349.0KB)
On the constants in a Kato inequality for the Euler and Navier-Stokes equations
Carlo Morosi and Livio Pizzocchero
2012, 11(2): 557-586 doi: 10.3934/cpaa.2012.11.557 +[Abstract](848) +[PDF](690.4KB)
The non-linear Schrödinger equation with non-periodic potential: infinite-bump solutions and non-degeneracy
Robert Magnus and Olivier Moschetta
2012, 11(2): 587-626 doi: 10.3934/cpaa.2012.11.587 +[Abstract](947) +[PDF](563.3KB)
On mappings of higher order and their applications to nonlinear equations
Dariusz Bugajewski and Piotr Kasprzak
2012, 11(2): 627-647 doi: 10.3934/cpaa.2012.11.627 +[Abstract](1064) +[PDF](420.9KB)
On the critical exponents for porous medium equation with a localized reaction in high dimensions
Zhilei Liang
2012, 11(2): 649-658 doi: 10.3934/cpaa.2012.11.649 +[Abstract](865) +[PDF](368.5KB)
Long-time dynamics in plate models with strong nonlinear damping
Igor Chueshov and Stanislav Kolbasin
2012, 11(2): 659-674 doi: 10.3934/cpaa.2012.11.659 +[Abstract](942) +[PDF](460.8KB)
On a heated incompressible magnetic fluid model
Youcef Amirat and Kamel Hamdache
2012, 11(2): 675-696 doi: 10.3934/cpaa.2012.11.675 +[Abstract](764) +[PDF](467.0KB)
On the blow-up boundary solutions of the Monge -Ampére equation with singular weights
Haitao Yang and Yibin Chang
2012, 11(2): 697-708 doi: 10.3934/cpaa.2012.11.697 +[Abstract](1009) +[PDF](144.3KB)
Rough solutions for the periodic Korteweg--de~Vries equation
Massimiliano Gubinelli
2012, 11(2): 709-733 doi: 10.3934/cpaa.2012.11.709 +[Abstract](878) +[PDF](530.7KB)
The moving boundary problem in a chemotaxis model
Hua Chen and Shaohua Wu
2012, 11(2): 735-746 doi: 10.3934/cpaa.2012.11.735 +[Abstract](861) +[PDF](328.6KB)
On the regularity of solutions to the Navier-Stokes equations
Vittorino Pata
2012, 11(2): 747-761 doi: 10.3934/cpaa.2012.11.747 +[Abstract](1120) +[PDF](437.7KB)
Global solutions to the incompressible magnetohydrodynamic equations
Xiaoli Li and Dehua Wang
2012, 11(2): 763-783 doi: 10.3934/cpaa.2012.11.763 +[Abstract](984) +[PDF](433.2KB)
Spectral analysis and stabilization of a chain of serially connected Euler-Bernoulli beams and strings
Kaïs Ammari, Denis Mercier, Virginie Régnier and Julie Valein
2012, 11(2): 785-807 doi: 10.3934/cpaa.2012.11.785 +[Abstract](1053) +[PDF](452.1KB)
On the structure of the global attractor for non-autonomous dynamical systems with weak convergence
Tomás Caraballo and David Cheban
2012, 11(2): 809-828 doi: 10.3934/cpaa.2012.11.809 +[Abstract](1042) +[PDF](495.9KB)
Multi-bump solutions for a class of quasilinear equations on $R$
Claudianor O. Alves, Olímpio H. Miyagaki and Sérgio H. M. Soares
2012, 11(2): 829-844 doi: 10.3934/cpaa.2012.11.829 +[Abstract](838) +[PDF](408.5KB)
The supercooled Stefan problem in one dimension
Lincoln Chayes and Inwon C. Kim
2012, 11(2): 845-859 doi: 10.3934/cpaa.2012.11.845 +[Abstract](879) +[PDF](402.8KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]